Journal of the Mathematical Society of Japan

Notes on Fourier Analysis. (XXIX): An Extrapolation Theorem

Shigeki YANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 3, Number 2 (1951), 296-305.

Dates
First available in Project Euclid: 25 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1261734860

Digital Object Identifier
doi:10.2969/jmsj/00320296

Mathematical Reviews number (MathSciNet)
MR0048619

Zentralblatt MATH identifier
0045.17901

Subjects
Primary: 42.4X

Citation

YANO, Shigeki. Notes on Fourier Analysis. (XXIX): An Extrapolation Theorem. J. Math. Soc. Japan 3 (1951), no. 2, 296--305. doi:10.2969/jmsj/00320296. https://projecteuclid.org/euclid.jmsj/1261734860


Export citation